# SDR SWAA021971

- Difficulty date: August 27, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 38,547 hours, 38,346 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546452
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND NR 5 L/E GROUND SPOILER CRACKED.  REMOVED AND REPLACED NR 5 L/E GROUND SPOILER PER MM.
